Wednesday, March 05, 2008

Side Effects...

Hey everyone!
I have been on antibiotics since Monday and the medication is getting rid of the horrible cough that I have had. The first day after starting the medication I felt bloated and nauseous. Yesterday I was still a bit bloated, didn't have the nausea but some stomach discomfort. Today I have been light headed, dizzy and no energy at all. I searched the drug (biaxin)online and found that many people have had some horror stories with this antibiotic,and serious side effects. So both Scott and I agreed that I shouldn't take this antibiotic anymore. I just flushed the remaining pills(two days worth) and tomorrow will have to go to the doctor again to get a different antibiotic. Scott was prescribed amoxicillin, and I'm hoping the doctor could put me on that.(I've never had side effects with this antibiotic). A couple of hours ago I was feeling very dizzy and disoriented,but am starting to feel not so bad.
I'm just eating an apple...what's that saying "an apple a day keeps the doctor away!"....I'm not worried about the doctor so much, just these damn side effects!!!
Just had to vent!
~Jenny

9 comments:

Happy St. Paddy's Day said...

eesh Jenny.. crazy .. kinda defeats getting better .. getting worse first seems wrong.

can't wait till you are well again.

hope it is very soon.

RoxRocks said...

I don't want to gross you out but eat yogurt while you are on the antibiotics. It might help stave off the inevitable yeast infection that women are prone to getting when they are on them. Better yet, ask your doctor for a YI script. The last thing you need, just as you are starting to feel better, is an itchy cooter.

(Did anything shoot out of your nose just then?) hehehe!

Gwen said...

YOU FLUSHED THEM????? The ways of Shaklee you do not know. Environmental training you need. Coming over I am, a spanking to give you.

re: itchy cooter -- too right. You can totally use yogurt (organic, obviously) to shove right up there too, instead of Monistat or whatever. Just make sure it's got the active culture and no sugar.

Jenny said...

Oh my....my cooter is good right now, but will keep that in mind!!
You know Gwen, I totally thought that as I flushed my pills. The only reason I thought that is I have a family member(who shall remain nameless) who takes a lot of medication. They were having problems with their septic system and was told that it was because of the medications that she was taking!!
So hopefully those pills doesn't cause my septic to wreak havoc!!
Oy....
The dizziness is gone. Last night was brutal. I was going to get Scott to take me to emergency, but managed without going.
Feeling better though!!
:)

dwiebes said...

Okay I am very sad about your prescription reaction but I'm commenting for an entirely selfish reason... how did you get your pyzam template to work.. I tried one and it was just the code all over the page? Help!

Charlene said...

Hmmm... so, not a good time for a visit?! Haha. Hope you are feeling better soon. I am planning on calling tomorrow, we will see how that turns out. I kind of plan to call everyday and not so many days actually have a call in them. Sorry. Praying for strength for you!

Tanya said...

That sucks!! I hope you can find something that works...and makes you feel better...not worse!!!

Take care of yourself!!

Carebear and Firestarter said...

so many people are sick these days. hang in there....
do you still have that blog with my sis?

Nin said...

aw! grrr! being sick sucks! Hope you feel 100% soon! so you can get on with life and normalcy.
Blessings

 
Designed by Lena